MathSciNet Relay Station
MathSciNet bibliographic data
MR2425726 (2009h:46037) 46B42 (46E40 47B65)
Chen, Jin Xi; Chen, Zi Li; Wong, Ngai-Ching A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3869–3874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement